Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Feb 3, 2016, 4:47 PM EST for 6 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 4:47 PM EST (21:47 UTC)
- Expired
- Feb 3, 2016, 5:30 PM EST
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Emanuel County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
794
WWUS82 KFFC 032147
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EST WED FEB 3 2016
GAZ076-085-086-097-098-110>113-032230-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-JEFFERSON GA-
447 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...WHEELER...
MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...TREUTLEN...TELFAIR...
EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 530 PM EST...
AT 447 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTH OF MIDVILLE TO NEAR FITZGERALD...AND MOVING EAST AT 35
MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...SCOTLAND...HIGGSTON
AND MIDVILLE.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3217 8218 3191 8223 3197 8248 3192 8268
3178 8289 3181 8313 3299 8231 3293 8227
3284 8232 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2147Z 270DEG 30KT 3293 8223 3171 8316
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 3, 3:03 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Feb 3, 3:03 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EST WED FEB 3 2016 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... AREA OF RAIN AND SCATTERED THUNDERSTORMS PUSHING THROUGH CENTRAL AND SOUTHERN GA THIS AFTERNOON. LOOKS LIKE THE ACTUAL SURFACE FRONT IS JUST TO OUR WEST WITH DEW POINTS STARTING TO FALL ACROSS THE NORTHWEST CORNER OF THE STATE. A FEW STRONG WITH ISOLATED SEVERE STORMS ARE POSSIBLE ALONG THE LEADING EDGE OF THE RAIN AREA IN CENTRAL GA THIS AFTERNOON AND EVENING. SOME HEAVY RAIN AMOUNTS ARE STILL POSSIBLE IN THE AREA SOUTH OF COLUMBUS TO MACON TO SANDERSVILLE AND THE FLASH FLOOD WATCH WILL CONTINUE FOR THAT AREA. OTHERWISE NO SIGNIFICANT ADDITIONAL AMOUNTS ARE EXPECTED FOR THE REMAINDER OF THE WATCH AREA...SO IT HAS BEEN CANCELLED. THE SURFACE FRONT SEEMS TO STALL ACROSS PORTIONS OF CENTRAL GA INTO THURSDAY AS THE UPPER FLOW REMAINS SOUTHWEST. HAVE CONTINUED WITH POPS GENERALLY ATLANTA TO ATHENS AND SOUTH THROUGH THE NIGHT AND SLOWLY DIMINISHING DURING THE DAY THURSDAY. UPPER TROUGH COMES THROUGH THURSDAY NIGHT AND ALL RAIN SHOULD HAVE PUSHED EAST OF THE FORECAST AREA BY 06Z FRIDAY. HAVE LEFT A MENTION OF THUNDER FOR MOST OF CENTRAL THROUGH TOMORROW AFTERNOON ALTHOUGH INSTABILITY IS LIMITED. GUIDANCE TEMPERATURES LOOK REASONABLE. 41 41 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LAST OF THE RAIN CHANCES LOOKS TO EXIT THE SE CWA TO START THE THURSDAY NIGHT PERIOD ALTHOUGH THE NAM IS SLOWER WITH THIS THAN THE GFS OR EUROPEAN. DRY FORECAST UNTIL SATURDAY WHEN AN UPPER TROUGH APPROACHES AND SPREADS MAINLY SMALL SHOWER CHANCES ACROSS CENTRAL GA INTO SUNDAY. THE PROBLEM THEN BECOMES ANOTHER UPPER LOW/TROUGH DEVELOPS OVER THE MID U.S. AND SPREADS MOISTURE ACROSS THE AREA WITH A RELATIVELY COLD AIRMASS IN PLACE STARTING MONDAY. THE AIRMASS GETS REINFORCED BY A COLD FRONT MONDAY INTO TUESDAY. A MIX OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE THROUGH THIS PERIOD AND THE OVERALL TRENDS WILL HAVE TO BE WATCHED OVER THE COMING DAYS AS TO HOW COLD... TIMING AND ANY SIGNIFICANT SNOW AMOUNTS. TEMPERATURES STARTING BELOW NORMAL THIS PERIOD AND RANGING NEAR TO BELOW NORMAL THROUGH TUESDAY. BDL/01 && .AVIATION... 18Z UPDATE... AREA OF RAIN WILL CONTINUE TO PUSH SOUTH BUT SHOULD SLOW DURING THE AFTERNOON. ISOLATED THUNDER POSSIBLE THROUGH THE AFTERNOON. EXPECT SOME IFR CEILINGS THROUGH THE EVENING EXCEPT SHOULD BE SOME IMPROVEMENT INTO VFR FOR THE ATLANTA AREA SITES BY 22Z. LOOKING FOR SOME IFR MAINLY KCSG-KMCN OVERNIGHT ALONG WITH CONTINUED -SHRA. WINDS SOUTH TO SOUTHWEST 10KT THIS AFTERNOON BECOMING NORTHWEST 10KT BY 00Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 44 58 31 52 / 30 20 0 0 ATLANTA 41 53 30 50 / 20 10 0 0 BLAIRSVILLE 35 49 25 47 / 10 5 0 0 CARTERSVILLE 37 52 27 49 / 10 5 0 0 COLUMBUS 44 56 31 53 / 30 20 0 0 GAINESVILLE 41 54 30 50 / 20 10 0 0 MACON 48 56 32 54 / 70 20 5 0 ROME 36 52 27 49 / 10 5 0 0 PEACHTREE CITY 40 54 28 51 / 20 10 0 0 VIDALIA 54 58 37 56 / 100 80 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MACON...MONTGOMERY...PEACH... PULASKI...SCHLEY...STEWART...SUMTER...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKINSON. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Feb 3, 7:00 AM EST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 AM EST WED FEB 3 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 700 AM EST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL GEORGIA... SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO PUSH THROUGH NORTH GEORGIA THIS MORNING AND CENTRAL GEORGIA THIS AFTERNOON. LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT...BUT STRONG WINDS WILL ALSO BE POSSIBLE AS THE ACTIVITY MOVES THROUGH. MINOR FLOODING IN LOW LYING AREAS WILL BE POSSIBLE...AS WELL AS IN POOR DRAINAGE SPOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WE WILL BE WATCHING SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH THE AREA WITH THE THREAT FOR MIXED WINTER WEATHER FOR NORTHERN PORTIONS OF THE AREA. THESE WILL NEED TO BE WATCHED CLOSELY IN THE COMING DAYS AND REFINED AS THE SYSTEMS APPROACH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 3, 1:43 PM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EST WED FEB 3 2016
GAZ062-073>076-083>086-093-095>097-104>109-031930-
JOHNSON GA-DODGE GA-WILKINSON GA-MACON GA-LAURENS GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-HOUSTON GA-WARREN GA-PULASKI GA-TWIGGS GA-
BLECKLEY GA-GLASCOCK GA-WASHINGTON GA-SUMTER GA-BALDWIN GA-CRISP GA-
DOOLY GA-
143 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...WILKINSON...
SOUTHEASTERN MACON...LAURENS...NORTHWESTERN EMANUEL...JEFFERSON...
WILCOX...HOUSTON...SOUTHEASTERN WARREN...PULASKI...TWIGGS...
BLECKLEY...GLASCOCK...WASHINGTON...SUMTER...EASTERN BALDWIN...CRISP
AND DOOLY COUNTIES UNTIL 230 PM EST...
AT 143 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR AUGUSTA TO 7 MILES NORTHEAST OF LEESBURG...AND MOVING SOUTHWEST
AT 50 MPH.
HAZARD...40 MPH WIND AND HEAVY RAIN UP TO AN INCH AN HOUR.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...DUBLIN...PERRY...CORDELE...SANDERSVILLE...COCHRAN...
EASTMAN...HAWKINSVILLE...VIENNA...ABBEVILLE...LOUISVILLE...
WRIGHTSVILLE...JEFFERSONVILLE...GIBSON...IRWINTON...WARNER ROBINS...
UNADILLA...MONTEZUMA...EAST DUBLIN AND WRENS.
LAT...LON 3185 8394 3191 8392 3191 8432 3188 8434
3189 8434 3213 8423 3340 8255 3335 8255
3326 8225 3284 8232 3282 8227 3185 8340
3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1843Z 037DEG 42KT 3341 8198 3180 8407Special weather statement, Feb 3, 2:35 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST WED FEB 3 2016
GAZ074-076-084>086-096>098-104>112-032000-
JOHNSON GA-DODGE GA-WILKINSON GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-
EMANUEL GA-JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-SUMTER GA-TREUTLEN GA-CRISP GA-DOOLY GA-
235 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...SOUTHEASTERN
WILKINSON...NORTHWESTERN MONTGOMERY...LAURENS...NORTHWESTERN
TELFAIR...EMANUEL...JEFFERSON...WILCOX...PULASKI...NORTHWESTERN
WHEELER...BLECKLEY...SOUTHEASTERN WASHINGTON...SOUTHEASTERN SUMTER...
TREUTLEN...CRISP AND SOUTHEASTERN DOOLY COUNTIES UNTIL 300 PM EST...
AT 235 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTH OF HEPHZIBAH TO NEAR TURNER CITY...AND MOVING EAST AT 40
MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...VIENNA...SOPERTON...ABBEVILLE...LOUISVILLE...
WRIGHTSVILLE...HELENA...EAST DUBLIN...WADLEY...DAVISBORO...CHESTER...
ROCHELLE...MILAN AND ADRIAN.
LAT...LON 3185 8394 3191 8392 3192 8410 3326 8225
3284 8232 3281 8215 3269 8209 3185 8319
3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1935Z 255DEG 36KT 3318 8215 3167 8410Special weather statement, Feb 3, 3:06 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EST WED FEB 3 2016
GAZ074-076-085-086-096>098-105>112-032030-
JOHNSON GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-TREUTLEN GA-CRISP GA-DOOLY GA-
306 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...NORTHERN
MONTGOMERY...LAURENS...NORTHWESTERN TELFAIR...EMANUEL...SOUTHEASTERN
JEFFERSON...WILCOX...PULASKI...NORTHERN WHEELER...BLECKLEY...
SOUTHEASTERN WASHINGTON...TREUTLEN...CRISP AND SOUTHEASTERN DOOLY
COUNTIES UNTIL 330 PM EST...
AT 306 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 8
MILES NORTH OF WAYNESBORO TO NEAR BACONTON...AND MOVING SOUTHEAST AT
80 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...SOPERTON...ABBEVILLE...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...CHESTER...
ROCHELLE...GLENWOOD AND MILAN.
LAT...LON 3182 8315 3185 8318 3185 8361 3180 8361
3180 8380 3185 8394 3192 8392 3250 8338
3296 8228 3284 8232 3281 8215 3266 8208
3261 8201
TIME...MOT...LOC 2006Z 305DEG 69KT 3321 8198 3144 8419Special weather statement, Feb 3, 3:32 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EST WED FEB 3 2016
GAZ074-076-085-086-096>098-105>113-032130-
JOHNSON GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-TOOMBS GA-TREUTLEN GA-CRISP GA-DOOLY GA-
332 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...MONTGOMERY...
LAURENS...TELFAIR...EMANUEL...SOUTHEASTERN JEFFERSON...WILCOX...
PULASKI...WHEELER...BLECKLEY...SOUTHEASTERN WASHINGTON...TOOMBS...
TREUTLEN...CRISP AND SOUTHEASTERN DOOLY COUNTIES UNTIL 430 PM EST...
AT 332 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTH OF WAYNESBORO TO NEAR CADWELL TO NEAR PUTNEY...AND MOVING
EAST AT 85 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...LYONS...SOPERTON...ABBEVILLE...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...VIDALIA...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...
CHESTER AND LUMBER CITY.
LAT...LON 3178 8303 3185 8318 3185 8361 3180 8361
3180 8378 3185 8394 3254 8320 3298 8228
3284 8232 3281 8215 3266 8208 3261 8200
3254 8203 3256 8208 3252 8215 3235 8225
3223 8221 3197 8245 3192 8268 3178 8286
TIME...MOT...LOC 2032Z 247DEG 72KT 3319 8199 3238 8306 3149 8407Special weather statement, Feb 3, 4:37 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EST WED FEB 3 2016
GAZ076-085-086-097-098-108>113-032215-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-
TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-WILCOX GA-
437 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON...WHEELER...
SOUTHEASTERN DODGE...MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...
TREUTLEN...TELFAIR...EMANUEL...SOUTHEASTERN JEFFERSON AND
SOUTHEASTERN WILCOX COUNTIES UNTIL 515 PM EST...
AT 437 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR MIDVILLE TO NEAR MYSTIC...AND MOVING WEST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
MILAN...ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...RHINE AND
SCOTLAND.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3216 8218 3191 8223 3197 8244 3196 8257
3178 8289 3178 8303 3185 8318 3186 8339
3292 8237 3291 8228 3284 8232 3281 8215
3266 8208 3260 8200
TIME...MOT...LOC 2137Z 094DEG 34KT 3287 8224 3159 8340Special weather statement, Feb 3, 4:47 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EST WED FEB 3 2016
GAZ076-085-086-097-098-110>113-032230-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-JEFFERSON GA-
447 PM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...WHEELER...
MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...TREUTLEN...TELFAIR...
EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 530 PM EST...
AT 447 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTH OF MIDVILLE TO NEAR FITZGERALD...AND MOVING EAST AT 35
MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...SCOTLAND...HIGGSTON
AND MIDVILLE.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3217 8218 3191 8223 3197 8248 3192 8268
3178 8289 3181 8313 3299 8231 3293 8227
3284 8232 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2147Z 270DEG 30KT 3293 8223 3171 8316The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:16 AM EST | Special Weather Statement | FFC | Dade | 29 min |
| Feb 3, 3:45 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 30 min |
| Feb 3, 4:16 AM EST | Special Weather Statement | FFC | Chattooga, Floyd, Walker, Whitfield | 29 min |
| Feb 3, 4:32 AM EST | Special Weather Statement | FFC | Haralson, Polk | 28 min |
| Feb 3, 4:42 AM EST | River Flood Warning | FFC | Dade | 46 hr |
| Feb 3, 4:45 AM EST | Special Weather Statement | FFC | Murray | 30 min |
| Feb 3, 5:00 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding | 30 min |
| Feb 3, 5:02 AM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 70 more | 17 hr |
| Feb 3, 5:22 AM EST | Flash Flood Warning | FFC | Catoosa, Walker | 6 hr |
| Feb 3, 5:37 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 23 min |
| Feb 3, 6:02 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Fulton | 28 min |
| Feb 3, 6:18 AM EST | River Flood Warning | FFC | Forsyth | 17 hr |
| Feb 3, 6:18 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Feb 3, 6:26 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 34 min |
| Feb 3, 6:50 AM EST | Special Weather Statement | FFC | Coweta | 25 min |
| Feb 3, 7:00 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Hall | 30 min |
| Feb 3, 7:29 AM EST | Special Weather Statement | FFC | Barrow, Clayton, Gwinnett, Jackson, Rockdale | 46 min |
| Feb 3, 7:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Troup | 25 min |
| Feb 3, 7:59 AM EST | Special Weather Statement | FFC | Fayette, Harris, Henry, Meriwether, Troup | 31 min |
| Feb 3, 8:12 AM EST | River Flood Warning | FFC | Catoosa | 58 hr |
| Feb 3, 8:13 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison, Newton, Rockdale, Walton | 47 min |
| Feb 3, 8:28 AM EST | Special Weather Statement | FFC | Harris, Henry, Meriwether, Muscogee, Pike, Spalding and 1 more | 32 min |
| Feb 3, 8:43 AM EST | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Feb 3, 8:43 AM EST | River Flood Warning | FFC | Whitfield | 66 hr |
| Feb 3, 8:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 51 min |
| Feb 3, 8:57 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 9:00 AM EST | Special Weather Statement | FFC | Lamar, Pike, Talbot, Upson | 30 min |
| Feb 3, 9:03 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 3, 9:03 AM EST | Special Weather Statement | FFC | Butts, Morgan, Newton, Oconee | 27 min |
| Feb 3, 9:17 AM EST | Special Weather Statement | FFC | Towns, Union | 28 min |
| Feb 3, 9:25 AM EST | Special Weather Statement | FFC | Butts, Jasper | 35 min |
| Feb 3, 9:30 AM EST | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor, Upson | 45 min |
| Feb 3, 9:38 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 9:39 AM EST | Special Weather Statement | FFC | Marion, Schley, Webster | 36 min |
| Feb 3, 9:45 AM EST | Special Weather Statement | FFC | Morgan | 30 min |
| Feb 3, 10:11 AM EST | Special Weather Statement | FFC | Bibb, Crawford | 34 min |
| Feb 3, 10:18 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 70 hr |
| Feb 3, 10:43 AM EST | Special Weather Statement | FFC | Bibb | 32 min |
| Feb 3, 11:00 AM EST | Areal Flood Warning | FFC | Union | 6 hr |
| Feb 3, 11:13 AM EST | Special Weather Statement | FFC | Baldwin, Bleckley, Crisp, Dooly, Hancock, Houston and 7 more | 62 min |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 29 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Newton, Rockdale | 38 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
| Feb 3, 11:40 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 9 hr |
| Feb 3, 11:40 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 11:57 AM EST | Severe Thunderstorm Warning | FFC | Sumter | 33 min |
| Feb 3, 12:17 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Jefferson, Johnson and 3 more | 43 min |
| Feb 3, 12:55 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 35 min |
| Feb 3, 1:03 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Emanuel, Jefferson, Johnson, Laurens and 5 more | 42 min |
| Feb 3, 1:43 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Glascock, Houston and 9 more | 47 min |
| Feb 3, 2:35 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 4 more | 25 min |
| Feb 3, 3:06 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 3 more | 24 min |
| Feb 3, 3:32 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more | 58 min |
| Feb 3, 4:24 PM EST | Flash Flood Warning | FFC | Johnson | 6 hr |
| Feb 3, 4:37 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 38 min |
| Feb 3, 5:59 PM EST | River Flood Warning | FFC | Chattooga | 12 hr |
| Feb 3, 5:59 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 7 more | 16 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.